# SDR CA090122011

- Difficulty date: January 22, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 29,323 hours
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 3234 · Landing Gear Selector
- Part: Fitting
- Part number: ER804D060604
- Condition: Overtorqued
- Component: Mlg Selector Va, Aerosp, 1005383Y00
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON TWO SEPARATE OCCASIONS WHILE PERFORMING UNSCHEDULED MAINTENANCE INVOLVING THE MLG SELECTOR VALVE , TWO ALUMINUM HYDRAULIC FITTINGS HAVE BEEN FOUND DAMAGED OR CRACKED  (1) OCT 27, 2008 - WHILE TROUBLESHOOTING A REPORTED HYDRAULIC LEAK UNION P/N MS21902D6 HAD A DAMAGED FLARE.  (2) JAN 9, 2009, WHILE REPLACING THE MLG SELECTOR VALVE REDUCER P/N ER804D060604 WAS FOUND CRACKED.  SUSPECT THAT THESE FITTING HAVE BEEN OVER TORQUED CAUSING DAMAGE AND STRESS CRACKS.
